International Journal of Communications, Network and System Sciences

Vol.2 No.9(2009), Paper ID 1063, 5 pages

DOI:10.4236/ijcns.2009.29101

 

A Velocity-Adaptive Handover Scheme for Mobile WiMAX

 

Caiyong HAO, Hongli LIU, Jie ZHAN

 

 

Copyright © 2009 Caiyong HAO, Hongli LIU, Jie ZHAN et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. HAO, H. LIU and J. ZHAN, "A Velocity-Adaptive Handover Scheme for Mobile WiMAX," International Journal of Communications, Network and System Sciences, Vol. 2 No. 9, 2009, pp. 874-878. doi: 10.4236/ijcns.2009.29101.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.